Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have pain in stomach along wih frequent urination.Can i ask a doctor the reason for it ?

i am having pain at the left side of stomach its not continuous and also feeling urine after every 2 or 3 hrs from couple of days kindly sugest wt i should do
Asked On : Mon, 28 Feb 2011
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
Hi, many thanks for the query!
You need to do certain investigations- USG (Abdo-Pelvis), X-ray KUB,
Sr. creat., Sr. BUN, Sr. Uric acid, Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, antacids, pain killers with
your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
  Anonymous's Response
it could be due to infection in urinary tract or UTI.You need to take plenty of water and maintain proper hygiene .
You can take berberis vulgaris 30/4 tabs 4 times in a day for 3 days.
Answered: Mon, 28 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor